MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035431030
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil would not track and broke.The physician retracted the coil and used another coil to complete the procedure.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was returned within the introducer sheath and dispenser hoop.Visual inspection of the device revealed that the delivery wire and main coil were kinked.The main coil was stretched as well.The reported coil break could not be confirmed during analysis.During functional testing the coil could only be retracted in the introducer sheath.The device was confirmed to be in good condition prior to use.Therefore, an assignable cause of "not confirmed" has been assigned to the reported event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.This is a correction follow up mdr.Previously submitted follow-up report under mfr # 3008881809-2016-00318 is being re-submitted under mfr# mdr 3008881809-2016-00247 per request from fda medwatch program.
 
Event or Problem Description

Brand Name
TARGET HELICAL NANO 1MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key6080345
Report Number3008881809-2016-00247
Device Sequence Number1123829
Product Code HCG
UDI-Device Identifier04546540698018
UDI-Public(01)04546540698018(17)190731(10)19186152
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K093142
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberM0035431030
Device Catalogue NumberM0035431030
Device Lot Number19186152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2016
Initial Date Received by Manufacturer 10/10/2016
Supplement Date Received by ManufacturerNot provided
10/09/2020
Initial Report FDA Received Date11/04/2016
Supplement Report FDA Received Date11/07/2016
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY MICROCATHETER (MICROVENTION); HEADWAY MICROCATHETER (MICROVENTION)